Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Posterior lamintecomy, fusion from C3-T1. Will marijuana use interfere with anesthesia?

Hi Doctor, I am scheduled to have a posterior lamintecomy with fusion from C3-T1 related to mylopathy and degeneration. I am a 49 year old male 5 6 ,135 in otherwise excellent conditon. My question is will recreational marijuana use (3 per week) ceasing one week before my surgery interfere with the Anethesia and/our with fusion assuming I continue same usage post surgery? Thanks
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you should stop the marijuana use since you are having a problem with dependence on the substance. I also believe that you might be able to experience less pain and undergo pre-op and post-op recovery better if you are able to consult a doctor who can treat your drug dependence problems. I believe that you need to consult a medical doctor as soon as possible to get answers to your questions.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor